MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on (b)(6) 2024.The customer stated that their calibration and qc recovery data was acceptable.The field service engineer (fse) verified analyzer operation and performed a mechanical test successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t stat assay results for 1 patient serum sample on a cobas 8000 - cobas e 602 module.The initial troponin result was 7 ng/l.The customer was prompted to repeat the sample as the initial result was accompanied by two analyzer alarms.The sample was repeated on another analyzer and the result was 22 ng/l.No questionable results were reported outside of the laboratory.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19701630
Report Number1823260-2024-01965
Device Sequence Number7655624
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number08469865160
Device Lot Number74311200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown